# SDR EE4Y2019032108479

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 45,283 hours, 38,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME ATTACH CLIP WITH CORROSION AT BS 787 STR-26R. THE MNETIONED CLIP WAS REPLACED AS PER SRM 51-10-02 PARAG. 8.
